# SDR FDEA202002070283

- Difficulty date: February 7, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 62,119 hours, 23,204 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B74400100
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 242EJ IS DAMAGED. FABRICATED NEW FLOOR PANEL 242EJ ON VT MAE TRAVELER T20/1470898 IAW DWG SRZ-25-  005 FROM FR54 TO FR 54.2, X0 TO -X450 MAJOR REPAIR CAT "A". PANEL INSTALLED ON WORK   CARD 240-FL-FIT
